# SDR KCSA071172

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 109,828 hours, 24,990 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STA-221 O/B ANGLE CRACKED FWD SIDE OF BULKHEAD.
